MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ANGIOJET SOLENT PROXI; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION ANGIOJET SOLENT PROXI; CATHETER, CONTINUOUS FLUSH
Model Number 45032
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Model/lot numbers for all catheters used in this event: 45032/27805633 (2 catheters) and 45026/28613197 (2 catheters).
 
Event or Problem Description
It was reported that the procedure was cancelled and rescheduled, as all four catheters failed to complete the priming process.This angiojet solent proxi catheter was selected for a thrombectomy procedure to treat the clotted vessel.However, during the preparation, the device failed to complete the priming process.During troubleshooting, another angiojet solent proxi catheter and two angiojet avx catheters were also attempted unsuccessfully.All four catheters failed to prime and had an error code.The procedure was cancelled and rescheduled.No patient complications were reported, and the patient's status was stable.

Brand Name
ANGIOJET SOLENT PROXI
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
jeff wallner
4100 hamline ave n
arden hills, MN 55112
6515811560
MDR Report Key16817716
Report Number2124215-2023-19296
Device Sequence Number17923360
Product Code DXE
UDI-Device Identifier08714729889595
UDI-Public08714729889595
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K101406
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/16/2023
Device Model Number45032
Device Catalogue Number45032
Device Lot Number0027805633
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/29/2023
Initial Report FDA Received Date04/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown